# SDR AALA202201114497

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 50,860 hours, 35,544 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB031439
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Part time: 11,910 hours, 6,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REACHING LEVEL OFF AT FL360 AIRCRAFT PITCHED UP AND DOWN WITH ERRATIC POWER CHANGES. DESCENDED TO LOWER ALTITUDE.   REPLACED #1 AND #2 ELEVATOR AND AILERON COMPUTERS (ELAC) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
